Call us 24/70745327702
15Kms FREE DELIVERY within Nairobi.
Reward Point for every Kes 100.00 Spent

Action Tablets

In stock

Action Tablets Is a quality Aspirin, Paracetemol & Caffeine combination brand that promises quick relief from that pounding headache. It presents itself in a 100’s pack suitable for Supermarkets, Dukas and grocery shops and a smaller handy 20s pack that is suitable for pharmacies and supermarkets.¬†Contains Paracetamol BP 120mg/5ml.

Brands:

Customers reviews

There are no reviews yet.

Be the first to review “Action Tablets”

Your email address will not be published. Required fields are marked *

Search for products

Back to Top
Product has been added to your cart